Alert archive / Arkansas / Wind Advisories in 2026

Wind Advisory 6, NWS Memphis, TN

March 25, 20264 counties in Arkansas; Dunklin County, Pemiscot County, Missouri

NWS Memphis, TN issued this wind advisory at Mar 25, 2026, 10:34 PM CDT for 4 counties in Arkansas; Dunklin County, Pemiscot County, Missouri. It took effect at Mar 26, 2026, 11:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2026, 10:34 PM CDT (03:34 UTC)
In effect from
Mar 26, 2026, 11:00 AM CDT
Expired
Mar 26, 2026, 7:00 PM CDT
In force
8 hr
Issued by
NWS Memphis, TN

Counties Clay County, AR, Craighead County, AR, Greene County, AR, Mississippi County, AR, Dunklin County, MO, Pemiscot County, MO

The radar

The Memphis radar (KNQA), 88 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.6 hours before the alert went out and 329 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2026-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2026-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
2180 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

848 
WWUS74 KMEG 260334
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
1034 PM CDT Wed Mar 25 2026

ARZ009-018-026-028-MOZ113-115-261145-
/O.NEW.KMEG.WI.Y.0006.260326T1600Z-260327T0000Z/
Clay-Greene-Craighead-Mississippi-Dunklin-Pemiscot-
Including the cities of Corning, Blytheville, Paragould, Kennett,
Jonesboro, Piggott, and Caruthersville
1034 PM CDT Wed Mar 25 2026

...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM CDT THURSDAY...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Dunklin, Clay, Greene, Craighead, Mississippi, and 
  Pemiscot.

* WHEN...From 11 AM to 7 PM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SJM
2 follow-up statements
334 
WWUS74 KMEG 260851
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
351 AM CDT Thu Mar 26 2026

ARZ009-018-026-028-MOZ113-115-270000-
/O.CON.KMEG.WI.Y.0006.260326T1600Z-260327T0000Z/
Clay-Greene-Craighead-Mississippi-Dunklin-Pemiscot-
Including the cities of Blytheville, Piggott, Paragould, Corning,
Jonesboro, Caruthersville, and Kennett
351 AM CDT Thu Mar 26 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM 
CDT THIS EVENING...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Dunklin, Clay, Greene, Craighead, Mississippi, and 
  Pemiscot.

* WHEN...From 11 AM this morning to 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CJC
378 
WWUS74 KMEG 262343
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
643 PM CDT Thu Mar 26 2026

ARZ009-018-026-028-MOZ113-115-270045-
/O.EXP.KMEG.WI.Y.0006.000000T0000Z-260327T0000Z/
Clay-Greene-Craighead-Mississippi-Dunklin-Pemiscot-
Including the cities of Paragould, Caruthersville, Jonesboro,
Kennett, Corning, Blytheville, and Piggott
643 PM CDT Thu Mar 26 2026

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

The threat has ended.

$$

AC3

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Mar 25, 6:15 PM CDT, 4 hours 19 minutes earlier. Its key messages:

  • Issued at 614 PM CDT Wed Mar 25 2026
  • Record-breaking high temperatures are expected on Thursday, as highs climb into the mid to upper 80s.
  • A cold front will bring a 20-40% chance of wetting rainfall to the northern counties on Friday, followed by slightly cooler temperatures on Saturday.
  • Above normal temperatures will return on Sunday and persist into early next week.
Area forecast discussion, Mar 25, 6:15 PM CDT, 4 hours 19 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
615 PM CDT Wed Mar 25 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 614 PM CDT Wed Mar 25 2026

- Record-breaking high temperatures are expected on Thursday, as
  highs climb into the mid to upper 80s.

- A cold front will bring a 20-40% chance of wetting rainfall to
  the northern counties on Friday, followed by slightly cooler
  temperatures on Saturday.

- Above normal temperatures will return on Sunday and persist into
  early next week.

&&

.DISCUSSION...
(This evening through next Tuesday)
Issued at 105 PM CDT Wed Mar 25 2026

The latest surface analysis places a 1008mb low over eastern
Kansas with a warm front extending south into the ArkLaTex
region. To the east and west, broad high pressure covers the
eastern seaboard and western CONUS. Aloft, a highly anomalous
500mb ridge of high pressure remains over the Desert Southwest
with northwest flow and weak troughing over the northeastern
CONUS. Return flow has begun across the Mid-South this afternoon
with dewpoint temperatures slowly climbing.

A warm front will lift north across the Lower Mississippi Valley
tonight. Low temperatures will remain about 15 degrees above
normal overnight with readings in the low to mid 60s. The
anomalous ridge of high pressure out west will build over the
region on Thursday. Record-breaking high temperatures are likely
on Thursday as readings climb into the mid to upper 80s. ECMWF
ESAT shows nearly maxed out 500mb and 200mb with 700mb heights
nearing the 99th percentile.

The ridge will dampen late Thursday as a deepening shortwave
drops down across the Midwest. This system will help push a cold
front through the Mid-South on Friday. With limited water through
the column, PWATs generally around 1 inch, not much QPF is
anticipated. There is only a 20 to 40% chance of a wetting rain
(1/10th of an inch) and the highest chances are confined to areas
north of the I-40 corridor.

Behind the frontal passage, modified polar air will move into the
region, evidenced by dewpoints in the 20s and temperatures in the
upper 50s and lower 60s. Relative humidity values will fall into
the 20 percent range and moderate northeast winds will create an
elevated fire danger across the Mid-South. SPC currently has
portions of the Tennessee River Valley highlighted for fire
weather on Saturday, but the threat appears to cover the majority
of the Mid-South and continue through Sunday.

Cool conditions will be short-lived as the upper ridge of high
pressure builds back into the region on Sunday. A warm front will
lift north on Monday and set the stage for warm and humid weather
through at least the middle of next week. PoPs will remain in the
20 to 30 percent range each day as highs climb into the low to
mid 80s.

&&

.AVIATION...
(00Z TAFS)
Issued at 614 PM CDT Wed Mar 25 2026

Pressure gradient should ease over the next hour and gusts should
subside for the overnight period. A cold front will begin to sink
southeast and keep the pressure gradient tight tomorrow afternoon
with elevated and gusty S/SW winds. Could see another Cu deck
similar to today so added that line in. No major changes expected
in the next 30 hours as VFR conditions continue. Gusts should
subside again between 03-06z tomorrow.

DNM

&&

.FIRE WEATHER...
Issued at 105 PM CDT Wed Mar 25 2026

Fire weather danger will remain low as higher moisture and
minimum relative humidity values remain around 35-45%. A cold
front will move through the region on Friday, but probabilities
for wetting rain remain in the 20 to 40% and are confined to
areas north of the I-40 corridor. Low humidity and moderate
northeast winds will lead to high confidence in elevated fire
danger across the majority of the Mid-South on Saturday and
Sunday. Significant moisture returns early next week as a warm
front lifts across the region.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&

PUBLIC FORECAST...AC3
AVIATION...DNM

Nearby

Wind Advisories in Arkansas, 2026Wind Advisories in Missouri, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.